| Model Number |
2C7462 |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The devices were not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified quantity of clearlink system secondary medication sets either had "breakage at ports"," leaks" or "tubing breaking apart".The process step was not specified.There was no report of patient injury or medical intervention associated with this event.No additional information is available.